MathSciNet Relay Station
MathSciNet bibliographic data
MR2275444 37F10 (37C20 37F50)
Devaney, Robert L. Cantor necklaces and structurally unstable Sierpinski curve Julia sets for rational maps. Qual. Theory Dyn. Syst. 5 (2004), no. 2, 337–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement